# SDR EISA20010139

- Difficulty date: December 12, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- Aircraft time: 82,273 hours, 57,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 211, STR 25R GOUGED AND CRACKED AT FWD E/E DOOR CUTOUT.FOUND ON SERVICE CHECK--N/R CARD 431 WRITTENCORRECTIVE ACTION:  STOP DRILLED CRACK IAW B727 SRM 51-10-1.  DYE PEN. IAW BOEING S.O.P. 20-50-2. FABRICATED REPAIR DOUBLER AND INSTALLED IAW B727 SRM 53-30-3 FIG. 1 & 51-30-2.
